# SDR IXXA20240824057

- Difficulty date: August 21, 2024
- Submitted: August 24, 2024
- Operation: Air carrier
- Aircraft: N251AZ
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 84,105 hours, 14,984 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 4077880908
- Part serial: 32149531
- Condition: Failed
- Location: Central
- Part time: 84,105 hours, 14,984 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IN THE PROCESS OF PRE-DEPARTURE CHECKS, CREW REPORTED RIGHT FLIGHT MANAGEMENT COMPUTER (FMC) CENTRAL DISPLAY UNIT (CDU)  BLANKED OUT WITH A BURNING SMELL. FMC CDU CIRCUIT BREAKER TRIPPED. AIRCRAFT GROUNDED FOR MAINTENANCE.  GENERAL VISUAL INSPECTIONS OF CAVITY HOUSING RH FMC CDU SATISFACTORY. NO ADDITIONAL DAMAGES NOTED TO CABLES. BURNT ODORS ISOLATED TO RH FMC CDU ONLY. RH FMC CDU REMOVED AND REPLACED IAW BOEING 767-300 AIRCRAFT MAINTENANCE MANUAL 34-61-01. SUPPLY OF PROPER COOLING AIRFLOW TO RH FMC CDU VERIFIED GOOD PER B767 AMM 34-61-02. NO ADDITIONAL FAULTS NOTED.
